# SDR C77A20130518001

- Difficulty date: May 18, 2013
- Submitted: May 18, 2013
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 15,209 hours, 8,857 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: MFI037H7B026
- Condition: Migrated
- Location: Nlg
- Part time: 15,209 hours, 8,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RETRACT ACTUATOR FITTING ON NLG, INBD LUG BUSHING, PN MFI037H7B026 HAS MIGRATED IN THE FITTING.  REPLACED NLG RETRACT ACTUATOR FITTING INBD BUSHING.
